Alert archive / Wisconsin / River Flood Warnings in 2019
River Flood Warning 28, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Mar 18, 2019, 12:56 AM CDT for La Crosse County, Trempealeau County, Wisconsin. It took effect at Mar 18, 2019, 2:12 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2019, 12:56 AM CDT (05:56 UTC)
- In effect from
- Mar 18, 2019, 2:12 AM CDT
- Expired
- Mar 21, 2019, 5:20 PM CDT
- In force
- 4 days
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 25 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River (WI) at Galesville (GALW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05382000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
802 WGUS43 KARX 180556 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 1256 AM CDT Mon Mar 18 2019 .Rain and snow melt from last week, along with lingering ice in the river channel will lead to minor flooding along the Black River near Galesville WI. Some ice jamming remains possible which could lead to rapid fluctuations in river levels. Keep up to date with the latest river forecasts. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-181757- /O.NEW.KARX.FL.W.0028.190318T0712Z-190319T1048Z/ /GALW3.1.ER.190318T0712Z.190318T1200Z.190318T1648Z.NO/ 1256 AM CDT Mon Mar 18 2019 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Black River Near Galesville. * until late tonight. * At 11:45 PM Sunday the stage was 11.7 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage early this morning and continue to rise to near 12.4 feet by daybreak. The river is expected to fall below flood stage around noon today. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$
13 follow-up statements
832 WGUS83 KARX 180928 FLSARX Flood Statement National Weather Service La Crosse WI 428 AM CDT Mon Mar 18 2019 .Major flooding continues along the Trempealeau River near Dodge. Minor flooding continues along the Cedar River at Charles City and Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-190027- /O.CON.KARX.FL.W.0028.000000T0000Z-190319T1048Z/ /GALW3.1.ER.190318T0648Z.190318T1200Z.190318T1648Z.NO/ 428 AM CDT Mon Mar 18 2019 The Flood Warning continues for The Black River Near Galesville. * until late tonight...Or until the warning is cancelled. * At 3:45 AM Monday the stage was 12.2 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 12.4 feet this morning. The river will fall below flood stage early this afternoon. River levels may fluctuate due to ice in the channel. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ IAC067-190027- /O.CON.KARX.FL.W.0019.000000T0000Z-000000T0000Z/ /CCYI4.2.RS.190315T0734Z.190316T2145Z.000000T0000Z.NO/ 428 AM CDT Mon Mar 18 2019 The Flood Warning continues for The Cedar River at Charles City. * until further notice...Or until the warning is cancelled. * At 3:30 AM Monday the stage was 13.8 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...dropping below flood stage Tuesday morning. * Impact...At 14.0 feet...Bracket Street is closed. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ WIC011-121-190027- /O.CON.KARX.FL.W.0008.000000T0000Z-000000T0000Z/ /DDGW3.3.RS.190313T2355Z.190316T2215Z.000000T0000Z.NR/ 428 AM CDT Mon Mar 18 2019 The Flood Warning continues for The Trempealeau River at Dodge. * until further notice...Or until the warning is cancelled. * At 1:45 AM Monday the stage was 12.2 feet. * Flood stage is 9.0 feet. * Major flooding is occurring and Major flooding is forecast. * Forecast...river levels will fluctuate betweeen 12 and 12.5 feet today and Tuesday then slowly fall. * Impact...At 12.0 feet...Low lying roads around Dodge may flood, including County Road P, as well as along a low spot on County Road J south of Dodge. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
662 WGUS83 KARX 181419 FLSARX Flood Statement National Weather Service La Crosse WI 919 AM CDT Mon Mar 18 2019 .Flooding continues along the Trempealeau River at Dodge and the Black River at Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-190518- /O.EXT.KARX.FL.W.0028.000000T0000Z-190319T1342Z/ /GALW3.1.ER.190318T0648Z.190318T1345Z.190318T1942Z.NO/ 919 AM CDT Mon Mar 18 2019 The Flood Warning continues for The Black River Near Galesville. * until Tuesday morning...Or until the warning is cancelled. * At 8:45 AM Monday the stage was 12.4 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by today. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ WIC011-121-190518- /O.CON.KARX.FL.W.0008.000000T0000Z-000000T0000Z/ /DDGW3.3.RS.190313T2355Z.190316T2215Z.000000T0000Z.NR/ 919 AM CDT Mon Mar 18 2019 The Flood Warning continues for The Trempealeau River at Dodge. * until further notice...Or until the warning is cancelled. * At 8:45 AM Monday the stage was 12.5 feet. * Flood stage is 9.0 feet. * Major flooding is occurring and Major flooding is forecast. * Forecast...The river will continue rising to near 12.5 feet by today then begin falling. * Impact...At 12.0 feet...Low lying roads around Dodge may flood, including County Road P, as well as along a low spot on County Road J south of Dodge. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
613 WGUS43 KARX 181846 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 146 PM CDT Mon Mar 18 2019 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Wisconsin... Black River Near Galesville affecting La Crosse and Trempealeau Counties .The combination of snow melt, past rainfall, and likely ice jamming has caused flooding along the Black River near Galesville. Ice jamming could lead to rapid fluctuations in river levels. Keep up to date with the latest river forecasts. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-190645- /O.EXT.KARX.FL.W.0028.000000T0000Z-190321T0448Z/ /GALW3.2.ER.190318T0648Z.190319T0000Z.190320T1048Z.NO/ 146 PM CDT Mon Mar 18 2019 ...Observed flooding increased from Minor to Moderate severity... ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Black River Near Galesville.* At 12:45 PM Monday the stage was 13.1 feet. * Flood stage is 12.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 13.6 feet by this evening. The river will fall below flood stage Wednesday morning. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$
504 WGUS83 KARX 190203 FLSARX Flood Statement National Weather Service La Crosse WI 903 PM CDT Mon Mar 18 2019 .Flooding continues along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-191703- /O.EXT.KARX.FL.W.0028.000000T0000Z-190321T0430Z/ /GALW3.2.ER.190318T0648Z.190318T2030Z.190320T1030Z.NO/ 903 PM CDT Mon Mar 18 2019 The Flood Warning continues for The Black River Near Galesville. * until Wednesday evening...Or until the warning is cancelled. * At 8:45 PM Monday the stage was 13.3 feet. * Flood stage is 12.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Wednesday morning. Additional rises are then expected to begin by the weekend. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ CA
453 WGUS83 KARX 190928 FLSARX Flood Statement National Weather Service La Crosse WI 428 AM CDT Tue Mar 19 2019 ...Minor Flooding Continues along the Black River near Galesville... .The combination of rainfall last week and snow melt has resulted in minor flooding along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-200027- /O.EXT.KARX.FL.W.0028.000000T0000Z-190321T0323Z/ /GALW3.2.ER.190318T0648Z.190318T2030Z.190320T0923Z.NO/ 428 AM CDT Tue Mar 19 2019 The Flood Warning continues for The Black River Near Galesville. * until Wednesday evening...Or until the warning is cancelled. * At 3:45 AM Tuesday the stage was 13.0 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Wednesday morning. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ Boyne
202 WGUS83 KARX 191441 FLSARX Flood Statement National Weather Service La Crosse WI 941 AM CDT Tue Mar 19 2019 .Flooding continues along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-200540- /O.EXT.KARX.FL.W.0028.000000T0000Z-190321T0200Z/ /GALW3.2.ER.190318T0648Z.190318T2030Z.190320T0800Z.NO/ 941 AM CDT Tue Mar 19 2019 The Flood Warning continues for The Black River Near Galesville. * until Wednesday evening...Or until the warning is cancelled. * At 8:45 AM Tuesday the stage was 12.8 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Wednesday morning. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ LL
203 WGUS83 KARX 200200 FLSARX Flood Statement National Weather Service La Crosse WI 900 PM CDT Tue Mar 19 2019 .Flooding continues along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-201659- /O.CON.KARX.FL.W.0028.000000T0000Z-190321T0200Z/ /GALW3.2.ER.190318T0648Z.190318T2030Z.190320T0800Z.NO/ 900 PM CDT Tue Mar 19 2019 The Flood Warning continues for The Black River Near Galesville. * until Wednesday evening...Or until the warning is cancelled. * At 7:45 PM Tuesday the stage was 12.8 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Wednesday morning. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ CA
351 WGUS83 KARX 200932 FLSARX Flood Statement National Weather Service La Crosse WI 432 AM CDT Wed Mar 20 2019 ...Minor Flooding Continues along the Black River at Galesville... .The combination of rainfall from last week and snow melt has resulted in minor flooding at Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-210031- /O.EXT.KARX.FL.W.0028.000000T0000Z-190321T1500Z/ /GALW3.2.ER.190318T0648Z.190318T2030Z.190320T2100Z.NO/ 432 AM CDT Wed Mar 20 2019 The Flood Warning continues for The Black River Near Galesville. * until Thursday morning...Or until the warning is cancelled. * At 3:45 AM Wednesday the stage was 12.6 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by today. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ WIC001-057-210031- /O.ROU.KARX.HY.S.0000.000000T0000Z-000000T0000Z/ /CROW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 432 AM CDT Wed Mar 20 2019 Forecast information for Wisconsin River at Castle Rock Dam. * At 4:10 AM Wednesday the flow was 19832 cfs. * Flood stage is 30000 cfs. * Forecast...The river will rise to a flow near 22000 cfs Tuesday evening. $$ Boyne
324 WGUS83 KARX 201549 FLSARX Flood Statement National Weather Service La Crosse WI 1049 AM CDT Wed Mar 20 2019 .Flooding continues along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-210648- /O.EXT.KARX.FL.W.0028.000000T0000Z-190322T1200Z/ /GALW3.2.RS.190318T0648Z.190318T2030Z.190321T1800Z.NO/ 1049 AM CDT Wed Mar 20 2019 The Flood Warning continues for The Black River Near Galesville. * until Friday morning...Or until the warning is cancelled. * At 9:45 AM Wednesday the stage was 12.5 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Thursday. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ NMB
781 WGUS83 KARX 210105 FLSARX Flood Statement National Weather Service La Crosse WI 805 PM CDT Wed Mar 20 2019 .Flooding continues along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-211604- /O.EXT.KARX.FL.W.0028.000000T0000Z-190322T0600Z/ /GALW3.2.RS.190318T0648Z.190318T2030Z.190321T1200Z.NO/ 805 PM CDT Wed Mar 20 2019 The Flood Warning continues for The Black River Near Galesville. * until late Thursday night...Or until the warning is cancelled. * At 7:45 PM Wednesday the stage was 12.2 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Thursday morning. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ LL
277 WGUS83 KARX 210924 FLSARX Flood Statement National Weather Service La Crosse WI 424 AM CDT Thu Mar 21 2019 .Minor flooding continues along the Black River near Galesville and the Trempealeau River at Dodge. Water levels were rising on Turtle Creek near Austin, with minor flooding expected today and through the weekend. Water levels on the Kickapoo at Steuben have fallen below flood stage and are expected to continue to fall. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-220024- /O.CON.KARX.FL.W.0028.000000T0000Z-190322T0600Z/ /GALW3.2.RS.190318T0648Z.190318T2030Z.190321T1200Z.NO/ 424 AM CDT Thu Mar 21 2019 The Flood Warning continues for The Black River Near Galesville. * until late tonight...Or until the warning is cancelled. * At 3:45 AM Thursday the stage was 12.1 feet. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall...Dropping below flood stage by this morning. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ MNC099-220023- /O.CON.KARX.FL.W.0030.190321T1200Z-190325T0000Z/ /TRCM5.1.SM.190321T1200Z.190323T0000Z.190324T0600Z.NO/ 424 AM CDT Thu Mar 21 2019 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Sunday evening...Or until the warning is cancelled. * At 3:30 AM Thursday the stage was 10.5 feet. * Flood stage is 10.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 10.9 feet by Friday evening. The river will fall below flood stage by Sunday morning. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$ WIC023-210954- /O.CAN.KARX.FL.W.0015.000000T0000Z-190321T1800Z/ /STEW3.2.RS.190315T0015Z.190317T2115Z.190321T0015Z.NO/ 424 AM CDT Thu Mar 21 2019 The Flood Warning is cancelled for The Kickapoo River at Steuben. * At 3:45 AM Thursday the stage was 11.9 feet. * Flood stage is 12.0 feet. * Fell below flood stage at 7:15 PM Wednesday. * Forecast...The river will continue to fall to 11.7 feet by Friday morning. $$ WIC011-121-220023- /O.CON.KARX.FL.W.0008.000000T0000Z-000000T0000Z/ /DDGW3.3.RS.190313T2355Z.190316T2215Z.000000T0000Z.NR/ 424 AM CDT Thu Mar 21 2019 The Flood Warning continues for The Trempealeau River at Dodge. * until further notice...Or until the warning is cancelled. * At 3:45 AM Thursday the stage was 10.7 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 11.8 feet by Wednesday morning. Additional rises may be possible thereafter. * Impact...At 11.5 feet...Water covers part of County Road J in Dodge. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
612 WGUS83 KARX 211504 FLSARX Flood Statement National Weather Service La Crosse WI 1004 AM CDT Thu Mar 21 2019 .Minor flooding continues along the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-220604- /O.EXT.KARX.FL.W.0028.000000T0000Z-190322T0917Z/ /GALW3.2.RS.190318T0648Z.190318T2030Z.190321T1517Z.NO/ 1004 AM CDT Thu Mar 21 2019 The Flood Warning continues for The Black River Near Galesville. * until late tonight...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 12.0 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage by this afternoon. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$
741 WGUS83 KARX 212220 FLSARX Flood Statement National Weather Service La Crosse WI 520 PM CDT Thu Mar 21 2019 .River levels have dropped below flood stage on the Black River near Galesville. As a result, the flood warning is cancelled for the Black River near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC063-121-212250- /O.CAN.KARX.FL.W.0028.000000T0000Z-190322T0917Z/ /GALW3.2.RS.190318T0648Z.190318T2030Z.190321T1535Z.NO/ 520 PM CDT Thu Mar 21 2019 The Flood Warning is cancelled for The Black River Near Galesville. * At 4:45 PM Thursday the stage was 11.1 feet. * Flood stage is 12.0 feet. * Fell below flood stage at 10:35 AM Thursday. * Forecast...The river will continue to fall over the next day. $$ LL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 17, 11:30 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 17, 11:30 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1130 PM CDT Sun Mar 17 2019 .SHORT TERM...(This evening through Monday) Issued at 232 PM CDT Sun Mar 17 2019 Main concerns in the short-term are on continued flooding in spots across the area. A weak shortwave is moving through the area this afternoon producing flurries. Given some instability to work with, the flurries have almost been persistent enough to call them a snow shower. Not expecting any measurable accumulation and this activity will be limited to western into central Wisconsin, weakening by this evening. Otherwise, look for stratus to remain in place, possibly becoming more broken with time, over the region tonight into Monday. Plan on lows tonight falling into the lower to mid 20s. Looking ahead to Monday, northwest flow aloft will continue along with areas of stratus. Highs could be a little tricky on Monday with the stratus in place with many areas unlikely to get out of the 30s. However, if we see some breaks in the cloud cover, temperatures should jump into the lower 40s during the afternoon. .LONG TERM...(Monday night through Sunday) Issued at 232 PM CDT Sun Mar 17 2019 Dry weather is expected through the coming work week. The upper trough that is forecast to drop south out of the Canadian Rockies Monday and Tuesday looks to remain far enough south and west to limit precip chances over the area. Mid to upper level ridging centered along the Pacific coast will slowly migrate into the plains by mid-week and towards the Upper Midwest by late week. High pressure at the surface will dominate mid to late week with GEFS members showing increasing 850 mb temps through the week under the influence of a milder Pacific airmass. Above average highs in the 40s early in the week and 50s, possibly near 60, later in the week are expected. Lows will fall back into 20s to low 30s through late week with warmer above freezing lows by next weekend. The warming temps will result in continued snow melt runoff into area rivers. The next chance for meaningful precip won't be until next weekend when broad troughing into the plains begins to break down the upper ridge and deep southerly flow and moisture increase across the region. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1130 PM CDT Sun Mar 17 2019 Cigs: forecast has gotten a lot more challenging as previous mostly solid mvfr cigs have broken up in the evening hours - suggesting periods of sct and/or vfr are a lot more likely than not. Models aren't doing a great job with this, with the RAP showing the most skill. Going to lean the forecast toward the RAP, which is much more optimistic with improved cigs. Confidence not really high here so anticipate updates as satellite/model trends dictate. WX/vsby: no impacts expected. Winds: generally light (under 10 kts) from the west. && .HYDROLOGY... Issued at 232 PM CDT Sun Mar 17 2019 Minor to moderate flooding persists from snowmelt runoff on area Mississippi tribs with the Trempealeau River at Dodge remaining in major flood. Elevated river levels are expected on the mainstem Mississippi this week with minor flooding expected along a few portions of the river. Ice jams will remain a concern over the next few days as well. A Flood Watch has been issued for an ice jam located on the Middle Fork of the Zumbro River near Berne, MN. Flooding is possible along the river if the jam dislodges. Warming temps through mid to late week will lead to additional snowmelt runoff and flood concerns. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...Flood Watch through Tuesday evening for MNZ086. IA...None. && SHORT TERM...Wetenkamp LONG TERM...JM AVIATION...Rieck HYDROLOGY...JM
Hazardous weather outlook, Mar 17, 2:51 AM CDT, 22 hours 5 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 251 AM CDT Sun Mar 17 2019 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-181100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 251 AM CDT Sun Mar 17 2019 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...Today and Tonight Flooding will continue along Mississippi tributaries as runoff continues from rain and snow melt from Tuesday night through Thursday. Ice jams are also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday River flooding is expected to continue. For more detail on river flooding, including river levels and forecasts, please visit weather.gov/lacrosse. .SPOTTER INFORMATION STATEMENT... Reports of flooding would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Boyne
Nearby
River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.